# SDR SWAA2015102045156

- Difficulty date: September 15, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 9929480
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER STRUCTURE, WEB CRACKED AT LT SIDE UPPER FRAME.  R & R WEB IAW DWG.
